دانلود مقاله ISI انگلیسی شماره 51427
عنوان فارسی مقاله

راه حل عددی سیاست های مطلوب کنترل ریسک و بهینه سازی سود سهام تحت یک فرمول منحصر به فرد کنترل عمومی

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
51427 2012 13 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Numerical solutions of optimal risk control and dividend optimization policies under a generalized singular control formulation ☆
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Automatica, Volume 48, Issue 8, August 2012, Pages 1489–1501

کلمات کلیدی
کنترل منحصر به فرد - سیاست تقسیم سود - تقریب زنجیره مارکوف؛ روش عددی؛ بیمه اتکایی؛ تعویض رژیم
پیش نمایش مقاله
پیش نمایش مقاله راه حل عددی سیاست های مطلوب کنترل ریسک و بهینه سازی سود سهام تحت یک فرمول منحصر به فرد کنترل عمومی

چکیده انگلیسی

This paper develops numerical methods for finding optimal dividend pay-out and reinsurance policies. A generalized singular control formulation of surplus and discounted payoff function is introduced, where the surplus is modeled by a regime-switching process subject to both regular and singular controls. To approximate the value function and optimal controls, Markov chain approximation techniques are used to construct a discrete-time controlled Markov chain. The proofs of the convergence of the approximation sequence to the surplus process and the value function are given. Examples of proportional and excess-of-loss reinsurance are presented to illustrate the applicability of numerical methods.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.